Frame flows on manifolds with pinched negative curvature
Compositio Mathematica, Volume 52 (1984) no. 3, p. 275-297
@article{CM_1984__52_3_275_0,
     author = {Brin, Michael and Karcher, Hermann},
     title = {Frame flows on manifolds with pinched negative curvature},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {3},
     year = {1984},
     pages = {275-297},
     zbl = {0561.58039},
     mrnumber = {756723},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_3_275_0}
}
Brin, M.; Karcher, H. Frame flows on manifolds with pinched negative curvature. Compositio Mathematica, Volume 52 (1984) no. 3, pp. 275-297. http://www.numdam.org/item/CM_1984__52_3_275_0/

[1] D.V. Anosov: Geodesic flows on closed Riemannian manifolds of negative curvature. Proc. Steklov Inst. Math. 90 (1967). | MR 224110 | Zbl 0176.19101

[2] A.D. Aleksandrov: Metrische Räume mit einer Krümmung nicht grösser als K, in: Begriff des Räumes in der Geometrie, Bericht von der Riemann Tagung, Berlin, 1957.

[3] M. Brin: Topological transitivity of one class of dynamical systems and frame flows on manifolds of negative curvature. Funct. Analysis and Its Applic. 9 (1975) 8-16. | MR 370660 | Zbl 0357.58011

[4] M. Brin: Topology of group extensions of Anosov systems. Math. Notes of the A cad. of Sci. of the USSR 18 (1975) 858-864. | MR 394764 | Zbl 0332.58010

[5] M. Brin and M. Gromov: On the ergodicity of frame flows. Invent. Math. 60 (1980) 1-7. | MR 582702 | Zbl 0445.58023

[6] M. Brin and Ya. Pesin: Partially hyperbolic dynamical systems. Mathematics of the USSR-Izvestija 8 (1974) 177-218. | Zbl 0309.58017

[7] P. Buser and H. Karcher: Gromov's Almost Flat Manifolds. Asterisque 81 (1981). | MR 619537 | Zbl 0459.53031

[8] P. Eberlein: Equidistant points at infinity on manifolds of negative curvature. Preprint Univ. of North Carolina at Chapel Hill, 1981.

[9] E. Heitze and H.C. Im Hof: Geometry of Horospheres. Journal of Differential Geometry 12 (1977) 481-491. | MR 512919 | Zbl 0434.53038

[10] H.C. Im Hof: Ellipsoids and hyperboloids with infinite foci. Preprint IHES, 1981.

[11] A.L. Onisçik: On Lie groups transitive on compact manifolds III. Mathematics of the USSR-Sbornik 4 (1968) 223-240. | Zbl 0198.29001

[12] M. Ratner: Anosov flows with Gibbs measures are also Bernoullian. Israel J. Math. 17 (1974) 380-391. | MR 374387 | Zbl 0304.28011

[13] D.J. Rudolph: Classifying the isometric extensions of a Bernoulli shift. J. d'Analyse Mathematique 34 (1978) 36-60. | MR 531270 | Zbl 0415.28012